# SDR FDEA201104141487

- Difficulty date: April 14, 2011
- Submitted: April 14, 2011
- Operation: Air carrier
- Aircraft: N948FD
- Make and model: Boeing 757236
- Aircraft serial: 25059
- Aircraft time: 33,581 hours, 30,265 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143N536658
- Condition: Corroded
- Location: Bs 560-645.7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER CARGO COMP RT TRANSITION PANEL AT STA 560 - STA 645.75 HAS CORROSION. CORRODED TRANSITION PANEL FROM RT STA 560 TO STA 845.75 R & R IAW SRM 51-40-02, REV 102.  REPAIR IS CLASSIFIED AS MINOR.
